# SDR IXXA060453O

- Difficulty date: June 21, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 78,755 hours, 24,305 cycles
- Engine: Pwa JT3D3
- Engine time: 63,096 hours, 19,418 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT3D3B
- Part serial: 669412
- Condition: Leaking
- Location: Nr 2
- Part time: 63,096 hours, 19,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY FIVE HOURS AFTER TAKEOFF FROM TAPA THE NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED AND OIL PRESSURE DROPPED TO 20 PSI.  THE ENGINE WAS SHUTDOWN AND CHECKLIST WAS COMPLIED WITH  THE CREW RETURNED TO TAPA AND LANDED.  MAINTENANCE FOUND THE OIL EXITED FROM THE TURBINE AREA.  THE ENGINE WAS REPLACED AND OPERATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
